# SDR 2008UALA03714

- Difficulty date: July 3, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 33,819 hours, 4,090 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A146913
- Condition: Unsecure
- Location: Door 5l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 5L SLIDE UNRAVELED IN BUSTLE.  SUSPECT IMPROPERLY INSTALLED.  REPLACED SLIDE ASSEMBLY PER MM 25-69-01 PG401.  AC OK FOR SERVICE.
